MAUDE Adverse Event Report: VYAIRE OY VYAIRE OY; MEDISORB, MULTI ABSORBER ORIGINAL

VYAIRE OY VYAIRE OY; MEDISORB, MULTI ABSORBER ORIGINAL
Model Number M1173310
Medical Device Problem Code No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
System could not pressurize.
 
Additional Manufacturer Narrative
The system is not able to pressurize and would cause a delay in the patient's treatment of therapy.
 
Event or Problem Description
System could not pressurize.
 
Additional Manufacturer Narrative
The system is not able to pressurize and would cause a delay in the patient's treatment of therapy.Customer complained about "not working properly/broken-wont pass morning check out".Defective canister was disposed, no sample, no photos provided.Failure mode cannot be confirmed.Root cause cannot be determined.Reviewed sha - rmf-hl-0053 - co2 absorption products and components - mdd - rev07 - 12-dec-2023.I concluded that closest risk id could be: sha-hl-0053-044; hazard category: manufacturing, packaging or shipping problem.

Brand Name
VYAIRE OY
Common Device Name
MEDISORB, MULTI ABSORBER ORIGINAL
Manufacturer (Section D)
VYAIRE OY
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
VYAIRE OY
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI   FIN-00510
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19000960
Report Number3010838917-2024-00201
Device Sequence Number19595911
Product Code CBL
UDI-Device Identifier10190752184329
UDI-Public10190752184329
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1173310
Device Catalogue NumberM1173310
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown